# SDR YENA2025091700945

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 68,588 hours, 24,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 939430
- Condition: No Test
- Location: Zone 200
- Part time: 4,593 hours, 1,787 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT#591. BOS-TPA. EMERGENCY  LIGHT BATTERY 10WL FAILED TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY 10WL IAW 33-51-38. OPS CHK GOOD.
